# SDR CALA2017111003988

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 79,360 hours, 25,799 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 2990
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

OVEN IN MID GALLEY OVERHEATED,  SMELLS OF SOMETHING BURNING ALSO ADJACENT WALL IS BURNED.  REMOVED AND REPLACED THE OVEN IAW AMM 25-32-98.  OPS CHECKED OK.
